Discussions that mention prozac

Depression board


Would deeply appreciate just hearing from someone right now. Am having a BAD day ! Took my prozac last night around 7 (Nurse thought that might help with side effects) and today I am AGAIN feeling horrible. Jittery, feeling really down, eyes are goofy and a little dizzy. Last night was awful, kept waking up,WIDE awake, had dreams/sweating. I am also on lipitor at night, weaning off premarin, .03 mg every other day, zanex as needed, omega 3-6-9, Vit. C and Calcium. Keep wondering if ALL the crap I am on is causing this. I will have a good day or two and then WHAMMY. Just so tired and depressed with this. Dr. doesn't really say too much as I've tried different things to help and am so sensitive to everything. Any advice ? Thanks so much :angel:
How long have you been taking prozac? I know that it is one that takes a bit longer to get into your system and do good things, so maybe you need to hang on for the ride! :) But boy, is that easier said than done!
Hey Dinney, just wanted to let you know you are not alone. My doctor seems to know very little about ADs. I haven't felt any better but I've only been on Prozac and Trazodone for about a month. I also wake up in the middle of the night. What I have tried to do is focus on small tasks, remember the little things that I enjoy, and try to be extra nice to my family. I still can't sleep thru the night, but I look forward to someday being able to.
I was on prozac weekly for 3 months but had a terrible time with that, was bound and determined to make it work but !!!..so Dr. put me on the lowest dose of daily and am still not doing well with it. She has tried various different pills on me and I don't know if I'm just REAL sensitive to this stuff or not. But I have to be able to function, get up and be halfway with it at work. I have good days and bad. Still working out 3-4 times a week (sometimes forcing myself), have faith that SOMEDAY it will get better. Have battled this for alot of years tho...Thanks for talking to me, helps alot !